MAUDE Adverse Event Report: MAKO SURGICAL CORP. PELVIC ARRAY ASSY; STEREOTAXIC DEVICE, ROBOTICS

MAKO SURGICAL CORP. PELVIC ARRAY ASSY; STEREOTAXIC DEVICE, ROBOTICS
Catalog Number 112230
Medical Device Problem Codes Detachment of Device or Device Component (2907); Non Reproducible Results (4029)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/03/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
¿as part of normal complaint follow-up, an evaluation of the event has been initiated by mako surgical.A supplemental report will be submitted when additional information becomes available¿.
 
Event or Problem Description
While impacting the cup a vizadisc flew off of the pelvic array.We replaced the vizadisc and made sure it securely snapped on to the peg on the array.Impacted again, same thing happened, same vizadisc flew off.This happened multiple times.Surgical delay- 15 minutes.Case type: tha.
 
Additional Manufacturer Narrative
Follow-up #1 and final report submitted based on the results of investigation.Reported event: it was reported that while impacting the cup a vizadisc flew off of the pelvic array.We replaced the vizadisc and made sure it securely snapped on to the peg on the array.Impacted again, same thing happened, same vizadisc flew off.This happened multiple times.Product evaluation and results: the product was not evaluated as the product was unavailable for inspection capa 2127499 has been raised for the same.Product history review: review of the device history records indicate (b)(4) devices were manufactured under lot 19470117 and accepted into final stock on 04/07/2017.No non-conformance were identified during inspection.Complaint history review: a review of complaints in catsweb and trackwise related to p/n 112230, lot number 19470117 shows no additional complaints related to the failure in this investigation.Conclusions: the failure mode could not be confirmed because the part was not available for evaluation.If device and/or additional information become available, this investigation will be reopened.Corrective action/preventive action: no action is required at this time as there is no indication to suggest a product non-conformity or unanticipated hazard.H3 other text : product was not available for evaluation.
 
Event or Problem Description
While impacting the cup a vizadisc flew off of the pelvic array.We replaced the vizadisc and made sure it securely snapped on to the peg on the array.Impacted again, same thing happened, same vizadisc flew off.This happened multiple times.Surgical delay- =15 minutes.Case type: tha.

Brand Name
PELVIC ARRAY ASSY
Common Device Name
STEREOTAXIC DEVICE, ROBOTICS
Manufacturer (Section D)
MAKO SURGICAL CORP.
2555 davie road
fort lauderdale FL 33317
MDR Report Key8200163
Report Number3005985723-2018-00785
Device Sequence Number11276690
Product Code OLO
UDI-Device Identifier00848486002923
UDI-Public00848486002923
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K121064
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number112230
Device Lot Number19470117
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 12/03/2018
Supplement Date Received by Manufacturer08/28/2019
Initial Report FDA Received Date12/27/2018
Supplement Report FDA Received Date08/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;